A Little Tube Of White Cream
It's a miracle! My skin is back to normal! 'Hoorah' I screeched at the top of my voice as the redness, bumps, itching and irritation literally disappeared from my face in front of my eyes. I could hardly believe that the terrible allergic reaction that had been present on my face for almost a month simply melted away. What an amazing cream I thought to myself. I could hardly contain my excitement that I had found something to alleviate the throbbing soreness and insane itching that kept me awake at night and prevented me from going outside during the day.
This little balm of soothing lovliness, this harmless little tube of white cream, prescribed to me by a Harley Street dermatologist who I trusted implicitly to give me the best advice, answered all my prayers - so I thought. Little did I know at the time, when applying this inconspicuous white cream - Trimovate (a topical steroid), what was in store for me, my skin, my mental health and my spirit in the weeks and months to follow.
In this blog, I am going to share my journey of how I stopped using topical steroids on my face, my subsequent breakdown and how, piece-by-piece, with the help of my amazing family and friends, I got my life back on track. By doing so, I hope that I can empower other people going through the same thing by giving them a ray of hope that cuts through the deep sea of overwhelming darkness and despair, that things really do get better.